Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Spotting while on the birth control pill. Frequent urination. Are they early signs of pregnancy?

I am on the birth control pill and have been spotting alot the last few months which never happened prior, i also notice my abdomon feels hard. I use the bathroom alot more frequently and its not much when i go, which makes me think i have a UTI , i experienced uti s in my 1st pregnancy..could these be early signs of pregnancy? i am also very fatugued and very sensative to certain smells lately. thanks for your help
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

Since you have been spotting for a few months, I would presume that if you were pregnant it would have become obvious by now. Also, it is not uncommon to have spotting while on the birth control pill.

That being said, you are having spotting, abdominal discomfort, urinary frequency, and fatigue - all signs of pregnancy.

You need to get a pregnancy test AND be tested for a urinary tract infection. I hope this helps and good luck!
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor